An Approximate solution for a class of non-linear Hill's equations

Kamel Al-Khaled*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The object of this paper is to prove the existence of an approximate solution in the mean for some non-hear differential equations. Further, we investigate the behavior of the class or solutions which may be associated with the differential equalion.

Original languageEnglish
Pages (from-to)321-334
Number of pages14
JournalApplicable Analysis
Volume79
Issue number3-4
DOIs
Publication statusPublished - Dec 2001
Externally publishedYes

Keywords

  • 34B15
  • 34C25
  • 34C99
  • 34Cll
  • Nonlinear differential equations
  • Periodic solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this